# SDR DALA2024102810480

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 73,262 hours, 9,717 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 OXYGEN PANEL LATCH BROKEN / LOCATIONS:200. CORRECTIVE ACTION: REPLACED O2 ASSY PER A330 AMM 35-23. OK FOR SERVICE. (0627232)
